# SDR MTN2008F00000

- Difficulty date: July 11, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N962FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0078
- Engine: Pwa PT6*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shimmy Dampener
- Part number: 26940022
- Part serial: MAC0458
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL A STRONG VIBRATION WAS COMING FROM THE NOSE LANDING GEAR. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE RAMP.  MAINT REMOVED AND REPLACED THE SHIMMY DAMPENER AND RETURNED THE AC TO SERVICE.  (K)
